# SDR CA090724003

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 4,100 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3210 · Main Landing Gear
- Part: Diode
- Part number: 1N4003
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR WAS SELECTED DOWN, GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  WHEN GEAR WAS THEN SELECTED UP, THE SAFETY SOLENOID DID NOT DISENGAGE AND SO HAD TO BE MANUALLY OVERRIDDEN.
